Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Warm Feet And Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Neuropathy in my feet?

I have been positive for 19 years and have had neuropathy in both legs since Feb 91.At one time Desipramine and Mexitil worked to help manage the pain along with Kadian.Currently I take 400 mg of Kadian for my leg pain with Dilaudid for breakthrough...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Peripheral neuropathy remains one of the most challenging HIV-treatment related conditions to manage since often patients need to continue to take possibly offending meds from the HIV/AIDS standpoint. Your current regimen has not been linked to an... Read more »

triglycerides,neuropathy,purple feet

I recently got my lipd panel bloodwork back and my triglyceride level is 858. I'm hiv positive... Read more »

Neuropathy in the Feet

Please help. Is it possible that pain from neuropathy in the feet is so bad that it can lead a... Read more »
Articles
Body Positive

Warming Up to HIV and Exercise

The Basics of Fitness Resistance Training Cardiovascular Training Flexibility Training Balance Training and Mind-Body Training Other Suggestions Over and over again you have been told to exercise as a part of your plan for living with... Read more »
Canadian AIDS Treatment Information Exchange

Tips for PHAs With Peripheral Neuropathy

"Over the past six months I've noticed a burning feeling in my feet. It's not too bad, but it is constant. I'm worried about it. Should I mention it to my doctor? Do you have any tips on how to handle it?" -- J.M., Yellowknife, NWT Christopher... Read more »
AIDS Project Los Angeles

Veteran's Spirit Undaunted by Loss

In 1985, Tom "Gator" Swann was told by his doctors that he wouldn't live another 18 months. After suffering from herpes, KS, neuropathy, night sweats, diarrhea, anemia and blurred vision that year, Swann, a resident of Port Hueneme, began... Read more »
Canadian AIDS Treatment Information Exchange

Peripheral Neuropathy

Peripheral Neuropathy (peripheral = furthest away; neuro = nerve; pathy = damage) Peripheral neuropathy (PN) -- nerve damage that causes numbness, burning, tingling and sometimes severe pain in the toes, feet and legs, and sometimes in the... Read more »
Connect With Others

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 5 Replies
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:

Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?

If so . . . for what period of time... Read more »

Neuropathy

Posted by Anonymous
I had very painful neuropathy in my legs and my feet burned like I was walking on hot coals. I stopped taking the D4T and I read about a natural amino acid called Acetyl-L Carnitine (1,000mg per day) and to my surprise it worked right away. I... Read more »

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
I have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. The doctors are treating me with amitriptyline, which makes me feel shaky all day. ... Read more »

Neuropathy

Posted by Anonymous, 2 Replies
Anyone out there suffering from neuropathy in the legs & feet? Give me some solutions as to what helps?
Thanks a million.

Read more »